# SDR 2025F00180

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: General aviation
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 9,059 hours, 5,975 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT LH EMERGENCY BRAKE CARRY THROUGH CORRODED AROUND FITTING ON RIB LOCATED AT W.S. 37.00. DISCONNECTED EXISTING LH MLG EMERGENCY BRAKE PNEUMATIC LINE AND REMOVED EXISTING CARRY-THROUGH FITTING ON RIB LOCATED AT W.S. 37.00 FOR ACCESS. MECHANICALLY BLENDED 1 EA. AREA OF CORROSION ON LH WING RIB LOCATED AT W.S. 37.00 IN LH MLG WHEEL WELL IAW CE680A SRM 51-10-01 AND SRM 51-70-03. AFTER NDT TESTING, DETERMINED BLENDED AREA TO BE BEYOND SRM LIMITS OF 0.002 INCH OF MATERIAL LOSS FROM NOMINAL THICKNESS IAW CE680A SRM 51-70-03. COMPLIED WITH NETJETS ENGINEERING RFTS-114530 REV.0 TITLE: N506QS (680A-0043) LH WING RIB WEB CORROSION DATE: 30JUL25. REINSTALLED EXISTING LH MLG EMERGENCY BRAKE PNEUMATIC CARRY-THROUGH FITTING AND RECONNECTED PNEUMATIC LINE IN THE SAME LOCATIONS IAW CE680A SPM 20-10-05.
